# SDR FDEA201208102935

- Difficulty date: August 10, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31511
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN SKIN HAS CORROSION AROUND DOME NUTS BS 1500-1520 S-1L TO S-2L DUE TO INCORRECT REPAIR DOUBLER INSTALLED.  REPAIRED IAW EA757-5361-16-F3887.   MAJOR REPAIR.
